# SDR DXTA2013053105407

- Difficulty date: May 31, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605203
- Aircraft time: 10,116 hours, 8,147 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: D45C24
- Part serial: 1528
- Condition: Failed
- Location: Mlg
- Part time: 387 hours, 325 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR UNSAFE LIGHT STAYS ON WITH GEAR HANDLE IN UP POSITION.   TROUBLESHOT TO A FAILED AIRSPEED SWITCH. REMOVED AND REPLACED AIRSPEED SWITCH IAW MM 27-40-00.  OPS & LEAK CHECKED GOOD.
